MathSciNet Relay Station
MathSciNet bibliographic data
MR636072 47A53 (47B40)
Labrousse, Jean-Philippe Les opérateurs quasi Fredholm: une généralisation des opérateurs semi Fredholm. (French) [Quasi-Fredholm operators: a generalization of semi-Fredholm operators] Rend. Circ. Mat. Palermo (2) 29 (1980), no. 2, 161–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement